American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents
View Article: PDF

[2] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information
View Article: PDF

[3] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mariano Suarez-Alvarez. The Hilton-Heckmann argument for the anti-commutativity of cup products. Proc. Amer. Math. Soc. 132 (2004) 2241-2246. MR 2052399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Stanislaw Betley. Twisted homology of symmetric groups. Proc. Amer. Math. Soc. 130 (2002) 3439-3445. MR 1918818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Randy McCarthy. On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001) 2371-2390. MR 1814074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. State-sum invariants of knotted curves and surfaces from quandle cohomology. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 146-156. MR 1725613.
Abstract, references, and article information
View Article: PDF

[9] Brenda Johnson and Randy McCarthy. Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998) 1555-1593. MR 1451606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John C. Baez. Hochschild homology in a braided tensor category . Trans. Amer. Math. Soc. 344 (1994) 885-906. MR 1240942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stanisław Betley. Homological stability for ${\rm O}\sb {n,n}$ over a local ring . Trans. Amer. Math. Soc. 303 (1987) 413-429. MR 896030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yves Félix and Stephen Halperin. Formal spaces with finite-dimensional rational homotopy . Trans. Amer. Math. Soc. 270 (1982) 575-588. MR 645331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. H. Van Osdol. Homological algebra in topoi . Proc. Amer. Math. Soc. 50 (1975) 52-54. MR 0369481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. Fisher-Palmquist. The Brauer group of a closed category . Proc. Amer. Math. Soc. 50 (1975) 61-67. MR 0393195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John Isbell and Barry Mitchell. Exact colimits. Bull. Amer. Math. Soc. 79 (1973) 994-996. MR 0318255.
Abstract, references, and article information
View Article: PDF

[19] Koo Guan Choo. The projective class group of the fundamental group of a surface is trivial . Proc. Amer. Math. Soc. 40 (1973) 42-46. MR 0323869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1